# SDR SWAA2021070728814

- Difficulty date: February 15, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 26,169 hours, 11,507 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A45001
- Part serial: 028969
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SPOILER UPPER SURFACE DELAMINATED APPROX 9.5 INCHES FWD OF TRAILING EDGE AND 7INCHES OUTBD FROM INBD EDGE. REFERENCE DEFECT #0129436E. / REMOVED AND REPLACED #5 SPOILER PANEL PER AMM 27-61-11; ADJUSTMENT CHECK PER AMM 27-61-00;CHECK GOOD; REFERENCE INDIVIDUAL SIGN-OFF'S ON SA-M 326#A1164603 ' 'POS:#5;TAG:580893;P/N OFF113A4500-5;S/N OFF 028969;P/N ON 113A4500-1;S/N ON 001929
